New York, 2013High Wind and Strong Wind in New York, November 1, 2013
November 1, 2013 · NWS BTV · 7 events in 7 counties and zones
A strong and deepening area of low pressure moved across Ontario and Quebec provinces on November 1st. The associated cold front moved across northern New York during the morning to early afternoon hours and delivered strong southwest winds of 25 to 35 mph with gusts in excess of 60 mph.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $230,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong and deepening area of low pressure moved across Ontario and Quebec provinces on November 1st. The associated cold front moved across northern New York during the morning to early afternoon hours and delivered strong southwest winds of 25 to 35 mph with gusts in excess of 60 mph. These winds caused numerous reports of tree branches and trees down as well as on utility lines that caused power outages.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Nov 1, 9:41 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Nov 1, 9:41 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1041 AM EDT FRI NOV 1 2013
.SYNOPSIS...
A VERY DYNAMIC PATTERN WILL BE IN PLACE ACROSS THE NORTH COUNTRY
WITH CHANGEABLE WEATHER CONDITIONS OVER THE NEXT 2 TO 3 DAYS.
STRONG LOW PRESSURE OVER THE NORTHERN GREAT LAKES EARLY THIS
MORNING WILL TRACK WELL NORTH OF OUR REGION AND ACROSS QUEBEC THIS
AFTERNOON. A SOUTHWARD EXTENDING COLD FRONT WILL SWEEP EASTWARD
ACROSS NORTHERN NEW YORK AND VERMONT...BRINGING AN END TO THE
RAINFALL LATE THIS MORNING. STRONG WINDS WILL ACCOMPANY THIS
SYSTEM...ESPECIALLY AFTER THE FRONT PASSES LATER THIS MORNING AND
SKIES BECOME PARTLY SUNNY. SOUTHWESTERLY WIND GUSTS OF 40 TO 60
MPH ARE EXPECTED...WITH THE HIGHEST WINDS ACROSS FAR NORTHERN NEW
YORK. A TRAILING UPPER LEVEL DISTURBANCE AND SECONDARY COLD FRONT
ON SATURDAY WILL BRING OVERCAST SKIES...CHANCES FOR LIGHTER RAIN
SHOWERS...AND COOLER TEMPERATURES. SKIES WILL REMAIN MOSTLY CLOUDY
ON SUNDAY WITH A CHANCE FOR MOUNTAIN FLURRIES. TEMPERATURES WILL
TREND DOWNWARD FROM THE UPPER 60S TODAY...TO THE LOW TO MID 50S
SATURDAY...AND ONLY IN THE UPPER 30S TO LOWER 40S FOR SUNDAY.
DRY AND SEASONABLE WEATHER CONDITIONS ARE ANTICIPATED FOR THE
MONDAY THROUGH WEDNESDAY TIME FRAME.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 1041 AM EDT FRIDAY...NO SIGNIFICANT CHANGES FROM PREVIOUS
FORECAST AS WE'LL LET THINGS PLAY OUT AT THIS POINT. DID OPT TO
MODIFY SKY COVER SLIGHTLY TO ACCOUNT FOR SOME MORE CLEARING BEHIND
THE INITIAL FRONTAL BOUNDARY PUSHING ACROSS NORTHERN NEW YORK.
OTHERWISE...ALL WIND HEADLINES...INCLUDING HIGH WIND WARNING FOR
ST. LAWRENCE...FRANKLIN NY...AND CLINTON COUNTIES...AND A WIND
ADVISORY ELSEWHERE ACROSS THE FORECAST AREA REMAIN IN PLACE.
DEEP 976 MB LOW TRACKING NORTHEAST OF THE GREAT LAKES THIS
MORNING WILL CONTINUE NORTHEAST INTO SOUTHERN QUEBEC THIS
AFTERNOON. FOR PRECIP...CURRENT BATCH OF RAIN ACROSS CENTRAL AND
SOUTHERN VERMONT WILL LIFT NORTHEAST OUT OF THE AREA WITHIN THE
NEXT 2 HOURS WITH THE NEXT FOCUS BEING ALONG ALONG A FINE LINE
MOVING EASTWARD THROUGH NORTHERN NEW YORK. THIS WILL PRODUCE SOME
BRIEF MODERATE RAINFALL...BUT WILL BE VERY SHORT-LIVED AND WILL
FIZZLE A BIT AS IT MOVES INTO VERMONT THIS AFTERNOON. WINDS WILL
CERTAINLY BE THE BIGGER ISSUE TODAY WITH SOUTHWEST GUSTS TO 40-60
MPH POSSIBLE. THE HIGHEST GUST ARE STILL EXPECTED ACROSS FAR
NORTHERN NY...INCLUDING THE ST. LAWRENCE VALLEY INTO CLINTON
COUNTY WITH 40-50 MPH POSSIBLE ACROSS THE REST OF THE AREA.
ALREADY SEEN A COUPLE GUSTS OVER 50MPH AT OGDENSBURG AND POTSDAM
THIS PAST HOUR AND SHOULD PEAK WITHIN THE NEXT 2 HOURS.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY/...
AS OF 344 AM EDT FRIDAY...WINDS SUBSIDE RATHER QUICKLY THIS
EVENING AS DEEP SFC LOW EXITS QUICKLY INTO LABRADOR BY 06Z
TONIGHT. PREVAILING SWLY 850-700MB FLOW WILL MAINTAIN VARIABLE
AMTS OF CLOUDINESS ASSOCIATED WITH MOISTURE FROM THE ERN GREAT
LAKES. SOME LOW-LEVEL CAA...BUT GIVEN OCCLUDED NATURE OF FRONTAL
PASSAGE LOWS TONIGHT WILL MAINLY BE IN THE LOWER 40S. MAY SEE A
FEW SPRINKLES OR ISOLD -SHRA ACROSS NRN NY LATER TONIGHT ASSOCIATED
WITH GREAT LAKES MOISTURE...AND INDICATED 20-35 POPS...HIGHEST
AFTER MIDNIGHT VCNTY OF THE NRN ADIRONDACKS.
ON SATURDAY...BROAD 500MB TROUGH SHIFTS EWD INTO THE AREA...AND
WILL INTERACT WITH SHALLOW COLD FRONT SAGGING SEWD FROM THE OTTAWA
VALLEY. THESE FEATURES WILL BRING OVERCAST SKIES AND POTENTIAL FOR
SOME LIGHT SHOWER ACTIVITY ACROSS MOST SECTIONS. MAY SEE AN
ADDITIONAL 0.1-0.2" PRECIPITATION. PRECIPITATION WILL MAINLY BE
RAIN WITH VALLEY TEMPS REACHING THE UPR 40S TO LOWER 50S. SOME
CONTINUED CAA WILL ALLOW VERTICAL TEMP PROFILES TO COOL
SUFFICIENTLY ACROSS THE MTNS SAT EVE/NIGHT TO ALLOW SOME -SHSN
ACTIVITY. LOOKS LIKE A DUSTING-1" ABOVE 2000 FT WITH SOME SLIGHTLY
HIGHER TOTALS POSSIBLE FOR THE HIGHER SUMMITS. LOWS SATURDAY NIGHT
WILL BE IN THE 20S. WINDS SATURDAY WILL BECOME NLY 10-15 MPH AND
CONTINUE N-NW 5-10 MPH SATURDAY NIGHT.
SUNDAY WILL FEATURE AN EVEN COOLER AIR MASS (BELOW NORMAL TEMPS) AS
500MB TROUGH AXIS SHIFTS VERY SLOWLY ACROSS THE REGION AND 850MB
TEMPS FALL TO NEAR -10C. IT WILL FEEL SOMEWHAT BRISK AS WELL OWING
TO NNWLY WINDS OF 10-15 MPH IN MODERATE PRESSURE GRADIENT TO THE
EAST OF HIGH PRESSURE BUILDING ACROSS SERN ONTARIO AND THE ERN
GREAT LAKES. DIFFICULT TO SAY IF SKIES WILL CLEAR; 00Z NAM HOLDS
ONTO RESIDUAL HIGH RH/STRATUS LAYER 4-5KFT...WHICH IS TRAPPED
BENEATH DEVELOPING SUBSIDENCE INVERSION LAYER. THIS MAY WELL BE
CORRECT...AND GIVEN THAT NOVEMBER IS OUR CLOUDIEST MONTH...IT/S
DIFFICULT TO BE OPTIMISTIC THAT SKIES WILL CLEAR. THUS...WILL
STICK WITH MOSTLY CLOUDY CONDITIONS WITH A DECREASE IN CLOUDS ONLY
TOWARD SUNSET. HIGH TEMPS WILL BE IN THE MID-UPR 30S FOR MOST
LOCATIONS. DEEP-LAYER MOISTURE IS RAPIDLY DIMINISHING...BUT
OROGRAPHIC EFFECTS MAY CREATE A FEW MTN SNOW FLURRIES DURING THE
DAY SUNDAY AND WILL KEEP THIS IDEA IN THE FORECAST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 327 AM EDT FRIDAY...MODELS CONTINUE TO HAVE GOOD
CONSISTENCY WITH HIGH PRESSURE BEING THE DOMINANT FEATURE THROUGH
WEDNESDAY NIGHT/EARLY THURSDAY. HIGH PRESSURE SHIFT OFF INTO THE
ATLANTIC AND THE NORTH COUNTRY WILL BE IN THE WARM SECTOR OF A
LOW PRESSURE SYSTEM MOVING FROM THE GREAT LAKES REGION NEWD INTO
QUEBEC. SHOWERS EXPECTED TO START AS RAIN WEDNESDAY
NIGHT...FOLLOWED BY A COLD FRONT ON THURSDAY. BEHIND THE COLD
FRONT...AS PRECIP BEGINS TO TAPER OFF...COLDER AIR WILL FILTER IN
AND BRING CHC FOR SNOW SHOWERS...ESP ACROSS THE HIGHER TRRN
THURSDAY NT.
WITH HIGH PRESSURE OVERHEAD THE PERIOD WILL START OUT CHILLY WITH
MIN TEMPS RANGING FROM THE TEENS TO M20S SUNDAY NIGHT AND MONDAY
NIGHT...AND MAX TEMPS IN THE 30S-L40S MONDAY. AS THE HIGH SHIFTS
EAST...PUTTING THE NORTH COUNTRY IN SOUTHERLY FLOW...TEMPS WILL
MODERATE. WAA ASSOCIATED WITH WEDNESDAY NTS/THURSDAYS LOW
PRESSURE SYSTEM WILL BRING MAX TEMPS INTO THE 50S WEDNESDAY AND
THURSDAY WITH MIN TEMPS IN THE 30S-L40S.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
THROUGH 12Z SATURDAY...WIND AND WIND GUSTS CONTINUE TO INCREASE
OUT OF THE S/SSW THIS MORNING. A BRIEF BREAK IN -SHRA OVER THE
CPV AND PORTIONS OF NRN NY WILL BE FILLED IN BY MORE -SHRA FROM
THE SW. GENERALLY WIND SPEEDS OF 15-25 KTS AND GUSTS OF 20-35 KTS
THIS MORNING WILL INCREASE TOWARD THE LATE MORNING/EARLY AFTN TO
GUSTS OF 30-45KTS. KMSS AND KSLK EXPECTING THE STRONGEST GUSTS AS
LVL JET SETS UP NEAR SLV AND NRN NY...PSBLY SEEING BRIEF GUSTS IN
EXCESS OF 50KTS...MAINLY BTWN 17Z-21Z. GOING INTO THE LATE
AFTN/EARLY EVENING...THE JET WILL EXIT TO THE N AND E...ALLOWING
SW WINDS TO DECREASE TO 10-20KTS WITH GUSTS OF 20-30KTS. SHORTLY
AFTER 00Z SATURDAY...GUSTS WILL DIMINISH AS SW WINDS DECREASE TO
LESS THAN 10KTS AND CONTINUE DECOUPLING TO 5 KTS OR LESS AFTER
06Z. WITH THE SW WINDS...LAKE ENHANCED RAIN SHOWERS WILL
DEVELOP...AFFECTING KSLK AND KMSS.
IN ADDITION TO MAIN CONCERN OF WIND/WIND GUSTS TODAY...RAIN
SHOWERS WILL REDUCE VSBYS TO MVFR WITH PERIODS OF IFR CIGS. CIGS
TEND TO LOWER WITHIN BREAKS OF SHOWERS...AND VSBYS RECOVER TO
VFR. WHILE VSBYS DETERIORATE IN SHOWERS AND CIGS INCREASE TO
MVFR/VFR. OVERALL VRB CONDITIONS EXPECTED THIS MORNING WITH
OVERALL IMPROVING TREND TOWARD EARLY AFTN AS PRECIP SHIELD BEGINS
TO EXIT TO THE NE.
KMSS LOOKS TO IMPROVE TO VFR THIS AFTN AND REMAIN SO INTO THE
EVENING HRS BEFORE SHOWERS RETURN WITH MVFR CONDITIONS AFTER 06Z.
KPBG/KBTV/KMPV WILL IMPROVE TO VFR BTWN 15Z-18Z AND PERSIST THRU
THE PERIOD. KRUT SEEING LEAST AMNT OF SHOWERS TODAY...SO EXPECT
GENERALLY VFR...PERHAPS A BRIEF PERIOD LATE IN THE MORNING OF
MVFR IN LINE OF SHOWERS CURRENTLY OVER CENTRAL NY. KSLK MOST VRB
OF THE TERMINALS...WITH MVFR/VFR VARIATIONS THROUGHOUT THE DAY.
OUTLOOK 12Z SATURDAY THROUGH TUESDAY...
12Z SATURDAY THROUGH 12Z SUNDAY...VFR DETERIORATING TO PERIODS OF
MVFR/IFR CONDITIONS AS SCATTERED RAIN/SNOW SHOWERS ASSOCIATED
WITH A COLD FRONT AND UPPER TROUGH PASSAGE ENCROACH UPON THE AREA
STARTING SATURDAY MORNING ENDING SUNDAY MORNING.
12Z SUNDAY ONWARD...VFR UNDER HIGH PRESSURE.
&&
.MARINE...
A LAKE WIND ADVISORY REMAINS IN EFFECT. SOUTH WINDS ON LAKE
CHAMPLAIN WILL RANGE FROM 25 TO 35 KTS. WINDS WILL VEER SLIGHTLY
TO THE SOUTHWEST THIS AFTERNOON. ANTICIPATED WIND SPEEDS WILL RESULT
IN BUILDING WAVE HEIGHTS...HIGHEST TOWARD THE NRN END OF THE BROAD
LAKE VICINITY OF COLCHESTER PT...SOUTH PORTION OF GRAND ISLE...AND
CUMBERLAND HEAD. MAX WAVE HEIGHTS WILL REACH 3-4 FT IN THESE AREAS
DURING THE PRE-DAWN HRS AND 4-5 FT DURING THE DAYLIGHT HRS FRIDAY.
&&
.CLIMATE...
HIGH TEMPERATURES MAY APPROACH RECORD LEVELS ON FRIDAY NOVEMBER
1ST. RECORDS ARE LISTED BELOW.
BURLINGTON (BTV): 71 (1950)
MONTPELIER (MPV): 73 (1974)
MASSENA (MSS): 68 (1974)
ST JOHNSBURY (SJBV1): 69 (1914)
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VTZ001>012-
016>019.
NY...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR NYZ026>031-
087.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ034-035.
&&
SYNOPSIS...BANACOS
NEAR TERM...LAHIFF
SHORT TERM...BANACOS
LONG TERM...KGM
AVIATION...KGM
MARINE...BANACOS
CLIMATE...MUCCILLIHazardous weather outlook, Nov 1, 2:33 AM EST, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
333 AM EDT FRI NOV 1 2013
NYZ026>031-087-020745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
SOUTHWESTERN ST. LAWRENCE-
333 AM EDT FRI NOV 1 2013
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NYZ034-035-VTZ001>012-016>019-020745-
WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-
ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
333 AM EDT FRI NOV 1 2013
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
High Wind, Southwestern St. Lawrence
- When
- November 1, 11:00 AM EST to 3:00 PM EST
- Where
- Southwestern St. Lawrence forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Property damage
- $50,000
- Reported by
- ASOS
- Coordinates
- 44.501, -75.116 (the zone’s center; the record gives no point)
Numerous reports of tree branches and trees down across roads or utility lines across St. Lawrence county, including Potsdam, Lisbon, Ogdensburg, Canton, Brasher Falls.
High Wind, Northern Franklin
- When
- November 1, 11:30 AM EST to 3:00 PM EST
- Where
- Northern Franklin forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 44.593, -74.304 (the zone’s center; the record gives no point)
Numerous reports of tree branches and trees down across roads or utility lines across northern Franklin county, including towns of Malone, Constable and Hogansburg.
High Wind, Northern St. Lawrence
- When
- November 1, 11:30 AM EST to 3:00 PM EST
- Where
- Northern St. Lawrence forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Property damage
- $50,000
- Reported by
- ASOS
- Coordinates
- 44.501, -75.116 (the zone’s center; the record gives no point)
Numerous reports of tree branches and trees down across roads or utility lines across northern St. Lawrence county, including Massena.
High Wind, Southeastern St. Lawrence
- When
- November 1, 12:00 PM EST to 3:00 PM EST
- Where
- Southeastern St. Lawrence forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- ASOS
- Coordinates
- 44.501, -75.116 (the zone’s center; the record gives no point)
Numerous reports of tree branches and trees down across roads or utility lines across southeast St. Lawrence county, including Cranberry Lake and Wanakeena vicinity.
Strong Wind, Southern Franklin
- When
- November 1, 1:00 PM EST to 4:00 PM EST
- Where
- Southern Franklin forecast zone
- Measured
- 44 kt (51 mph) measured gust
- Property damage
- $20,000
- Reported by
- ASOS
- Coordinates
- 44.593, -74.304 (the zone’s center; the record gives no point)
Scattered reports of downed tree branches, trees on roads and utility lines in and around Saranac Lake/Lake Clear.
Strong Wind, Western Clinton
- When
- November 1, 2:00 PM EST to 5:00 PM EST
- Where
- Western Clinton forecast zone
- Measured
- 41 kt (47 mph) measured gust
- Property damage
- $20,000
- Reported by
- ASOS
- Coordinates
- 44.746, -73.678 (the zone’s center; the record gives no point)
Scattered reports of downed tree branches, trees on roads and utility lines in Clinton county, including Ellenburg, Churubusco.
Strong Wind, Eastern Clinton
- When
- November 1, 2:00 PM EST to 5:00 PM EST
- Where
- Eastern Clinton forecast zone
- Measured
- 41 kt (47 mph) measured gust
- Property damage
- $20,000
- Reported by
- ASOS
- Coordinates
- 44.746, -73.678 (the zone’s center; the record gives no point)
Scattered reports of downed tree branches, trees on roads and utility lines in Clinton county, including Mooers, Chazy and Plattsburgh.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2013$200 million · 21 events
- Drought in Nebraska, November 1 to 30, 2013$30 million · 6 events
- Damaging Winds in West Virginia, November 1, 2013$645,000 · 58 kt wind · 19 events
- Damaging Winds in Pennsylvania, November 1, 2013$567,000 · 58 kt wind · 18 events
- High Wind in New York, November 1, 2013$305,000 · 50 kt wind · 15 events
- Damaging Winds in Ohio, November 1, 2013$325,000 · 50 kt wind · 12 events
- Tornado and Damaging Winds in Ohio, November 1, 2013$118,000 · EF1 · 9 events
- Damaging Winds in Ohio, November 1, 2013$358,000 · 52 kt wind · 9 events
- High Wind and Strong Wind in Massachusetts, November 1, 2013$295,000 · 57 kt wind · 12 events
- Strong Wind in New York, November 1, 20134 injured · $70,000 · 2 events
- Damaging Winds in West Virginia, November 1, 2013$140,000 · 58 kt wind · 7 events
- Hail and Damaging Winds in Ohio, November 1, 2013$100,000 · 56 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 482012, 482010, 482011, 482013, 482014, 482015, 482016.